Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The laws of non-bivalent probability
Philosophy and History, KTH, School of Architecture and the Built Environment (ABE), Philosophy and History of Technology, Philosophy.ORCID iD: 0000-0002-9934-3833
2006 (English)In: Logic and Logical Philosophy, ISSN 1425-3305, E-ISSN 2300-9802, Vol. 15, 163-171 p.Article in journal (Refereed) Published
Abstract [en]

Non-bivalent languages (languages containing sentences that canbe true, false or neither) are given a probabilitistic interpretation in termsof betting quotients. Necessary and sufficient conditions for avoiding Dutchbooks—the laws of non-bivalent probability—in such a setting are provided.

Place, publisher, year, edition, pages
2006. Vol. 15, 163-171 p.
National Category
Philosophy
Identifiers
URN: urn:nbn:se:kth:diva-87509OAI: oai:DiVA.org:kth-87509DiVA: diva2:501721
Note

QC 20120528

Available from: 2012-02-14 Created: 2012-02-14 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Cantwell, John
By organisation
Philosophy
In the same journal
Logic and Logical Philosophy
Philosophy

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 68 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf